BibTeX record: journals/mss/GaoZM12

download as .bib file

@article{DBLP:journals/mss/GaoZM12,
  author    = {Xing Gao and
               Weijun Zhong and
               Shue Mei},
  title     = {On local stability of Cournot models with simultaneous and sequential
               decisions},
  journal   = {Mathematical Social Sciences},
  volume    = {63},
  number    = {3},
  pages     = {207--212},
  year      = {2012},
  url       = {http://dx.doi.org/10.1016/j.mathsocsci.2012.02.004},
  doi       = {10.1016/j.mathsocsci.2012.02.004},
  timestamp = {Tue, 08 May 2012 12:31:12 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mss/GaoZM12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}